# SDR CALA2023061601861

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 85,057 hours, 10,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 16655
- Condition: Unknown
- Location: Door 1l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE4767505 EMERGENCY LIGHTING FAULT, SDR REPORTABLE ITEM. REF LOG PAGE 4767505 FOR WORK ACCOMPLISHED. ESFR COMPLETED ACCORDINGLY.
